# SDR DL757020131

- Difficulty date: February 2, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 43,088 hours, 21,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3020445
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-3 EMERGENCY LIGHT INOP.
